Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor - sleeplessness?

Posted by anne on March 19, 1999, at 21:38:15

In reply to Re: effexor - sleeplessness?, posted by Angie on March 19, 1999, at 11:02:13

I too had problems staying asleep at night when I started Effexor, and I was only taking 37.5 mg once a day. When my dose was increased to 75 mg, it became even worse. As it seemed to be helping depression-wise I added 10mg Elavil at bedtime and sleep quite well now. It does take a week or two not to feel groggy in the AM with Elavil. It seems now that the Effexor makes me sleepy by afternoon, a problem I've never experienced. It must have something to do with when and how the extended release version works.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anne thread:1926